Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The iterative solution of the equation $y \in x + Tx$ for a monotone operator $T$ in Hilbert space


Author: Ronald E. Bruck Jr.
Journal: Bull. Amer. Math. Soc. 79 (1973), 1258-1261
MSC (1970): Primary 47H05, 47H10; Secondary 47H15
MathSciNet review: 0328692
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47H10, 47H15

Retrieve articles in all journals with MSC (1970): 47H05, 47H10, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13404-4
PII: S 0002-9904(1973)13404-4